Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Flashing shadows in vision, happens when getting Migraine, things are hard to focus. Solution?

I have been experiencing some flashing shadows in my vision . Usually I have noticed them when I get a migraine-I get them real bad. Lately I have gotten them when I dont have a headache of any kind. They are not painful other than when they are with a HA. I can see through them, but things are sometimes hard to focus on through the shadows. They pulse with my heartbeat-(I can see my heartbeat in the shadows) I dont know what triggers them, they are more prevelent when in a well lit area or looking into light like at computer or bright room.
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ophthalmologist 's  Response
Dear user
Flashing shadows in vision are one of the common prodromal symptoms of Migraine. There is no treatment for flashing shadows. They will decrease with treatment of Migraine. If migraine is recurrent you need to take prophylactic drugs to prevent acute migraine and you need to avoid the triggerring factors.
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor